For Better Performance Please Use Chrome or Firefox Web Browser

18 - M. Behboodi (with R. Beyranvand), On the structure of commutative rings with p^k_1…p^k_n (1\leq k_i\leq 7) zero divisors II, Euro. J. Pure Appl. Math, 3 (4) (2010), 686-694.

In this paper, we determine the structure of nonlocal commutative rings with p^6 zero-divisors and characterize the structure of nonlocal commutative rings with p^7 zero-divisors. Also, the structure and classification up to isomorphism all commutative rings with p_1^k_2 . . . p_n^k_n zero-divisors,where n is a positive integer, p_i,s are distinct prime number and 1 ≤ ki ≤ 4, are determined.

2000 Mathematics Subject Classifications: 16B99; 13A99; 68R10
Key Words and Phrases: Finite ring, Zero-divisor, Local ring

September, 2010

 

Journal Papers
Month/Season: 
September
Year: 
2010